# SDR HEEA967355

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 7926694001
- Condition: Defective
- Location: Cockpit Vg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAIT AND ANT LIGHT COMES ON WHEN STABILIZATION MODE IS SELECTED.
